International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Elligator Squared: Uniform Points on Elliptic Curves of Prime Order as Uniform Random Strings

Authors:
Mehdi Tibouchi
Download:
URL: https://eprint.iacr.org/2014/043
Search ePrint
Search Google
BibTeX
@article{eprint-2014-25779,
  title={Elligator Squared: Uniform Points on Elliptic Curves of Prime Order as Uniform Random Strings},
  journal={IACR Cryptology ePrint Archive},
  volume={2014},
  pages={43},
  url={https://eprint.iacr.org/2014/043},
  author={Mehdi Tibouchi},
  year=2014
}